MAUDE Adverse Event Report: TELEFLEX MEDICAL RUSCH DOUBLE LUMEN BRONCHIAL TUBE SET LEFT

TELEFLEX MEDICAL RUSCH DOUBLE LUMEN BRONCHIAL TUBE SET LEFT
Model Number IPN041702
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported "cuff rupture of the broncho part[of] endotracheal tube during patient intubation".No patient injury or harm reported.Patient condition unknown at time of report.
 
Additional Manufacturer Narrative
Qn#(b)(4).The actual sample involved in the complaint was not returned for evaluation; therefore, a representative sample was taken from current production at the manufacturing facility.A visual exam was performed on the representative sample and no defects were observed.The blue cuff and the clear cuff were then inflated to 25mbar using a calibrated endotest.The cuffs were inflated and deflated with no issues.The sample was then immersed in water to check for leaks.No bubbles were observed coming from the cuffs indicating there were no leaks.A device history record review was performed and no relevant findings were identified.Although there were no issues found with the production sample, the complaint could not be confirmed as the actual sample is needed to perform a proper investigation and determine a root cause.
 
Event or Problem Description

Brand Name
RUSCH DOUBLE LUMEN BRONCHIAL TUBE SET LEFT
Common Device Name
BRONCHIAL TUBE
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key14572600
Report Number8040412-2022-00149
Device Sequence Number5041891
Product Code CBI
UDI-Device Identifier14026704344243
UDI-Public14026704344243
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K141888
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date04/28/2025
Device Model NumberIPN041702
Device Catalogue Number116100390
Device Lot Number20ET15
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2022
Supplement Date Received by Manufacturer06/16/2022
Initial Report FDA Received Date06/02/2022
Supplement Report FDA Received Date06/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown